# SDR SCNA20220712077

- Difficulty date: June 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  EXTERNAL SKIN DAMAGE WAS FOUND TO BE DAMAGED AT STA 1138 RH BEHIND PANEL 343AT SLIDING SEAL.  RESOLUTION:  7/10/2022 - ACCOMPLISHED REPAIR TO EXTERNAL SKIN AT STA 138 RH BEHIND PANEL 343AT SLIDING SEAL IAW ATS CR 22-01896 AND ENG-57SCA-10984.
